# SDR DALA2024090308654

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 22,996 hours, 10,642 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3014 - ATB - DUE TO THE CABIN FAILING TO PRESSURIZE. MEMO MESSAGE MAN LND ELEV DISPLAYED ON ECAM. LAND FIELD ELEVATION AUTO FUNCTION WAS ALREADY ON MEL. CORRECTIVE ACTION: REPLACED CPC 1 AND 2. (LP 4371610)
